# SDR IPXA2019011938025

- Difficulty date: December 30, 2018
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: A2557660820000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C AFT LOWER CARGO CEILING PANEL ATTACH PROFILES HAS CORROSION AROUND SCREW HOLES AT FR 55.REMOVED AND REPLACED CORRODED AFT LOWER CARGO CEILING PANEL ATTACH PROFILES AT FR 55 IAW SRM 51-40-21. (MINOR)
